Dermatology Q&A: Lip licking can cause skin darkening
Dr. Shefali Trasi is a M.B.B.S., MD ( dermatology, leprology and venerology). She has 3 years of PG training in dermatology, venerology and leprology. She practices at Dr. Trasi’s Clinic. She is also attached to Ramakrishna mission hospital, Khar and B.C.J General hospital, Santacruz West. She is a member of the European Academy Of Dermatology and American Academy Of Dermatology.
Get your doubts cleared and see them featured on our FAQ page every fortnight.
I am age about 53 year , Since last three month i am suffering from Lichen planus pl advice
treatment and reason.
Hi Ms Sharma, Lichen Planus is an Autoimmune condition. Most of the time reason is not known. But in few patients an association of past history with viral hepatitis is noted.
To start a treatment, we need to see assess the severity of the disease and we also need to do some blood investigation before starting any medication. Therefore consult a dermatologist and follow his advice.
I’m 20yrs old my upper lip skin looking too dark even i dont have hair on my upper lip please help me ma’am to get rid of this problem….. and my face also looking bit dark when compared my neck breast color please ma’am say some good fairness cream and home remedies to improve my face color…. Thanks a lot ma’am…….
Hello madam, firstly I would like to ask you one question. Do you have habit of lip licking ? That may cause darkening of lips and your face is also darken compared to body, so you need to apply sunscreen sincerely and regularly and you need to consult a dermatologist and follow the advice.
Suffering from flakes from the past 2 year visited many dermatologists all kind of fungal lotions,shampoos,oral medications,cortico steriod,salicylic lotion almost everything but nothing has worked flakes are very hard to remove yellowish brown in color ,have yellow zits on scalp sometimes oozes. when hair falls our hard ball is stuck, becomes very oily in one day after washing, when scratched the flakes come out shampooindg does not remove it and in finger nails lots of oily powder is seen now, started loosing hair and it is thinning .Please help i am just 23 years old male my social life has been effected in a great way
From the history, it seems Psoriasis of scalp, for that only topical medications my not help you. You need to consult a dermatologist and follow the advice.
If you have a query for Dr. Shefali Trasi, send it to us at firstname.lastname@example.org now! And don’t forget to include `Dermatology FAQ` in the subject line. Get your doubts cleared and see them featured on our FAQ page every fortnight.